# SDR SWAA2015113046534

- Difficulty date: September 29, 2015
- Submitted: December 1, 2015
- Operation: Air carrier
- Aircraft: N946AT
- Make and model: Boeing 717-200
- Aircraft serial: 55009
- Aircraft time: 43,196 hours, 29,219 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Part number: 995766
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FITTING FWD CARGO DOOR INTERNAL STRUCTURE, POWER EDGE CUT OUT.  R & R FITTING IAW SRM & DWG.
